The Hermitian $R$ -Conjugate Generalized Procrustes Problem

Wang, Qing-Wen, Duan, Xue-Feng, Chang, Hai-Xia . Abstract and Applied Analysis 2013. 2013 (423605) :-

Locate this article in:

Bibtex

@article{CIS-315544,
  Author = {Wang, Qing-Wen and Duan, Xue-Feng and Chang, Hai-Xia},
  Title = {The Hermitian $R$ -Conjugate Generalized Procrustes Problem},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {423605},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles